RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2017, Volume 10, Issue 3, Pages 310–313 (Mi jsfu558)  

This article is cited in 1 scientific paper (total in 1 paper)

On the limit distribution of sums of real random variables

Sergey V. Chebotarev

Altai state pedagogical university, Molodezhnaya, 55, Barnaul, 656015, Russia

Abstract: Considers centered sequence of absolutely continuous random variables with a non-trivial weak limit of the sums $\displaystyle \frac{1}{\sqrt{n}}\sum \limits_{i=1}^n\xi_i$. We found a general view of the limit distribution. It is shown that the form of the limit distribution depends only on the average mixed moments of the first order, describing the sequence of Rademacher random variables, into which can be decomposed the elements of the given sequence.

Keywords: dependent random variables, the sums of dependent random variables, limit distribution of sums of random variables, the normality of the limit distribution of sums of random variables.

DOI: https://doi.org/10.17516/1997-1397-2017-10-3-310-313

Full text: PDF file (92 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.21
Received: 28.10.2016
Received in revised form: 12.12.2016
Accepted: 10.03.2017
Language:

Citation: Sergey V. Chebotarev, “On the limit distribution of sums of real random variables”, J. Sib. Fed. Univ. Math. Phys., 10:3 (2017), 310–313

Citation in format AMSBIB
\Bibitem{Che17}
\by Sergey~V.~Chebotarev
\paper On the limit distribution of sums of real random variables
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2017
\vol 10
\issue 3
\pages 310--313
\mathnet{http://mi.mathnet.ru/jsfu558}
\crossref{https://doi.org/10.17516/1997-1397-2017-10-3-310-313}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412015000007}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu558
  • http://mi.mathnet.ru/eng/jsfu/v10/i3/p310

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sergey V. Chebotarev, “On distribution of sums of random variables with invariant links and their modeling”, Zhurn. SFU. Ser. Matem. i fiz., 12:5 (2019), 628–636  mathnet  crossref
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:84
    Full text:30
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021